For the last 10 months I have been having symptoms of light headedness, tingling in fingers and feet, tiredness, unbalance, pain in lower back near the liver area. I have had MRI and CT scans of the brain, heart, lungs, kidneys - all negative; in addition numerous blood tests and most have come back negative.
Recently I did another test for iron and lead levels in the blood :
Total Iron = 74 ug/dl, TIBC 272 ug/dl and Saturation 20%. However the Ferritin was slightly elevated at 279 ng/ml - the upper limit is 275 ng/ml.
I am not sure what this means? In the November last year when it all started the symptoms gradually got worst and in early December I was admitted and spent 1 week, dehydration, severe body weakness and light-headedness became marked. However I was never dizzy. At that time my blood pressure kept oscillating between normal and low so I was put on a low dosage of fluridcortisone. Things did stabilized but I was not feeling right with my body.
During May and mid June the symptoms actually went away and I felt well again. But since the end of June the previous symptoms returned and hence these new blood tests.
Other info: my platelytes count has been consistently in the lower range. Also I had thyroid test and the TSH was 0.3 uIu/ml , TS and T4 were in range.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.